# SDR 98ZZZX4016

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N705MA
- Make and model: Israel 1125
- Aircraft serial: 011
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 40183
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON PRE-FLIGHT, FOUND NR 2 HYDRAULIC PUMP LEAKING STATICALLY FROM BETWEEN THE CASE HALVES.  REPLACED LEAKING PUMP.
